# SDR AALA202403264249

- Difficulty date: March 22, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N982NN
- Make and model: Boeing 737823
- Aircraft serial: 31231
- Aircraft time: 24,344 hours, 10,337 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Part time: 24,344 hours, 10,337 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT HAND OUTBOARD T/E FLAP END LOWER SKIN HAS A 1O BY 9 INCH AREA OF DELAMINATION. REMOVED AND REPLACED RIGHT HAND OUTBOARD T/E FLAP. PER AMM 27-51-22.
